BibTeX record journals/algorithmica/AgarwalBS02

download as .bib file

@article{DBLP:journals/algorithmica/AgarwalBS02,
  author    = {Pankaj K. Agarwal and
               Binay K. Bhattacharya and
               Sandeep Sen},
  title     = {Improved Algorithms for Uniform Partitions of Points},
  journal   = {Algorithmica},
  volume    = {32},
  number    = {4},
  pages     = {521--539},
  year      = {2002},
  url       = {https://doi.org/10.1007/s00453-001-0084-9},
  doi       = {10.1007/s00453-001-0084-9},
  timestamp = {Wed, 17 May 2017 14:25:15 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/algorithmica/AgarwalBS02},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics